Article: A revision of the American parasitic flies belonging to the genus Belvosia
Add this to your Mendeley library Report an error

Title

A revision of the American parasitic flies belonging to the genus Belvosia

By


Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

73

Series / Issue

Issue: 2729

Pages

1--45

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.73-2729.1

Title

A revision of the American parasitic flies belonging to the genus Belvosia

By

Aldrich, John Merton, 1866-1934

Genre

Article

Date of Publication

1928

Original Publication

Proceedings of The United States National Museum

Volume

73

Series / Issue

Issue: 2729

Pages

1--45

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.73-2729.1

Identifiers

BioStor: 79719
ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>A revision of the American parasitic flies belonging to the genus Belvosia</title>
</titleInfo>
<name>
<namePart>Aldrich, John Merton,</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">73</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>73</number>
</detail>
<extent unit="pages">
<start>1</start>
<end>45</end>
</extent>
<date>1928</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/52409</identifier>
<identifier type="doi">10.5479/si.00963801.73-2729.1</identifier>
</mods>

Download BibTeX citation

@article{bhlpart52409,
title = {A revision of the American parasitic flies belonging to the genus Belvosia},
journal = {Proceedings of The United States National Museum},
volume = {73},
url = {http://www.biodiversitylibrary.org/part/52409},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Aldrich, John Merton, 1866-1934},
year = {1928},
pages = {1--45},
}

Download EndNote citation

%0 Journal Article
%A Aldrich, John Merton, 1866-1934
%D 1928
%T A revision of the American parasitic flies belonging to the genus Belvosia
%J Proceedings of The United States National Museum
%I Washington :Smithsonian Institution Press, [etc.]
%V 73
%N 2729
%P 1--45
%& 1
%U http://www.biodiversitylibrary.org/part/52409
%R 10.5479/si.00963801.73-2729.1